Journal article icon

Journal article

An algebraic approach to the analytic bootstrap

Abstract:

We develop an algebraic approach to the analytic bootstrap in CFTs. By acting with the Casimir operator on the crossing equation we map the problem of doing large spin sums to any desired order to the problem of solving a set of recursion relations. We compute corrections to the anomalous dimension of large spin operators due to the exchange of a primary and its descendants in the crossed channel and show that this leads to a Borel-summable expansion. We analyse higher order corrections to th...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1007/JHEP04(2017)157

Authors


More by this author
Institution:
University of Oxford
Oxford college:
Hertford College
Role:
Author
More from this funder
Funding agency for:
Alday, L
Grant:
Wolfson Research Merit Award
More from this funder
Funding agency for:
Alday, L
Grant:
Wolfson Research Merit Award
Publisher:
Springer Berlin Heidelberg Publisher's website
Journal:
Journal of High Energy Physics Journal website
Volume:
2017
Issue:
4
Article number:
157
Publication date:
2017-04-27
Acceptance date:
2017-03-22
DOI:
ISSN:
1029-8479
Source identifiers:
697337
Keywords:
Pubs id:
pubs:697337
UUID:
uuid:54347b77-0463-49ff-90bd-e06d93b72ea3
Local pid:
pubs:697337
Deposit date:
2017-07-11

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP